# SDR CALA2014011600071

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 46,144 hours, 17,218 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME VISUALLY FOUND TO BE CRACKED AT STATION 272B RT BETWEEN STRINGER 8RT & 9RT.  EA5310-04716 REV F NDT CONFIRMED.  REPAIRED CRACK ON RT FRAME STATION 272B BETWEEN STRINGERS 8RT & 9RT IAW EA 5310-04716 REV F.
